Solvable cases of permutation flowshop scheduling with dominating machines

S. Xiang, G. Tang, Edwin Tai Chiu Cheng

Research output: Journal article publicationJournal articleAcademic researchpeer-review

30 Citations (Scopus)

Abstract

In this paper we study the permutation flowshop scheduling problem with an increasing and decreasing series of dominating machines. The objective is to minimize one of the five regular performance criteria, namely, total weighted completion time, maximum lateness, maximum tardiness, number of tardy jobs and makespan. We establish that these five cases are solvable by presenting a polymonial-time solution algorithm for each case.
Original languageEnglish
Pages (from-to)53-57
Number of pages5
JournalInternational Journal of Production Economics
Volume66
Issue number1
DOIs
Publication statusPublished - 5 Jun 2000

Keywords

  • Dominating machines
  • Permutation flowshop
  • Scheduling

ASJC Scopus subject areas

  • Business, Management and Accounting(all)
  • Economics and Econometrics
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering

Cite this